\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

The LaSalle-type theorem for neutral stochastic functional differential equations with infinite delay

Abstract Related Papers Cited by
  • The main aim of this paper is to establish the LaSalle-type theorem to locate limit sets for neutral stochastic functional differential equations with infinite delay, from which some criteria on attraction, boundedness and the almost sure stability with general decay rate and robustness are obtained. To make our theory more applicable, by the $M$-matrix theory, this paper also examines some conditions under which attraction and stability are guaranteed. These conditions also show that attraction and stability are robust with respect to stochastic perturbations. By specializing the general decay rate as the exponential decay rate and the polynomial decay rate, this paper examines two neutral stochastic integral-differential equations and shows that they are exponentially attractive and polynomially stable, respectively.
    Mathematics Subject Classification: Primary: 34K50, 34K40; Secondary: 34D45, 37C75.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. A. D. Appleby and A. Freeman, Exponential asymptotic stability of linear Itô-Volterra equations with damped stochastic perturbations, Electron. J. Probab., 8 (2003), 22 pp.

    [2]

    L. Arnold, "Stochastic Differential Equations: Theory and Applications,'' Wiley, New York, 1972.

    [3]

    H. Bao and J. Cao, Existence and uniqueness of solutions to neutral stochastic functional differential equations with infinite delay, Appl. Math. Comput., 215 (2009), 1732-1743doi: 10.1016/j.amc.2009.07.025.

    [4]

    H. Bereketoglu and I. Győri, Global asymptotic stability in a nonautonomous Lotka-Volterra type system with infinite delay, J. Math. Anal. Appl., 210 (1997), 279-291.doi: 10.1006/jmaa.1997.5403.

    [5]

    A. Berman and R. J. Plemmons, "Nonnegative Matrices in the Mathematical Sciences,'' SIAM, Philadelphia, PA, 1994.

    [6]

    T. Caraballo, M. J. Garrido-Atienza and J. Real, Stochastic stabilization of differential systems with general decay rate, System Control Lett., 48 (2003), 397-406.doi: 10.1016/S0167-6911(02)00293-1.

    [7]

    F. Deng, Q. Luo, X. Mao and S. Pang, Noise suppresses or expresses exponential growth, System Control Lett., 57 (2008), 262-270.doi: 10.1016/j.sysconle.2007.09.002.

    [8]

    S. Fang and T. Zhang, A study of a class of stochastic differential equations with non-Lipschitzian coefficients, Probab. Theory Related Fields, 132 (2005), 356-390.doi: 10.1007/s00440-004-0398-z.

    [9]

    A. Friedman, "Stochastic Differential Equations and their Applications,'' Vol. 2, Academic Press, New York, 1976.

    [10]

    K. Gopalsamy, "Stability and Oscillation in Delay Differential Equations of Population Dynamics,'' Kluwer Academic, Dordrecht, 1992.

    [11]

    J. K. Hale and S. M. V. Lunel, "Introduction to Functional Differential Equations,'' Springer, Berlin, 1993.

    [12]

    X. He, The Lyapunov functionals for delay Lotka-Volterra-type models, SIAM J. Appl. Math., 58 (1998), 1222-1236.doi: 10.1137/S0036139995295116.

    [13]

    Y. Hu, F. Wu and C. Huang, Robustness of exponential stability of a class of stochastic functional differential equations with infinite delay, Automatica, 45 (2009), 2577-2584.doi: 10.1016/j.automatica.2009.07.007.

    [14]

    O. Kallenberg, "Foundations of Modern Probability,'' Springer-Verlag, New York, 1997.

    [15]

    R. Z. Khasminskii, "Stochastic Stability of Differential Equations,'' Sijthoff and Noordhoff, Alphen a/d Rijn, 1981.

    [16]

    V. B. Kolmanovskii and V. R. Nosov, "Stability of Functional Differential Equations,'' Academic Press, New York, 1986.

    [17]

    Y. Kuang and H. L. Smith, Global stability for infinite delay Lotka-Volterra type systems, J. Differential Equations, 103 (1993), 221-246.doi: 10.1006/jdeq.1993.1048.

    [18]

    Y. Kuang, "Delay Differential Equations with Applications in Population Dynamics,'' Academic press, Boston, 1993.

    [19]

    J. P. LaSalle, "Stability Theory of Ordinary Differential Equations,'' J. Differential Equations, 4 (1968), 57-65.doi: 10.1016/0022-0396(68)90048-X.

    [20]

    R. Sh. Liptser and A. N. Shiryaev, "Theory of Martingale,'' Kluwer Academic Publishers, Dordrecht, 1989.doi: 10.1007/978-94-009-2438-3.

    [21]

    Y. Liu, X. Meng and F. Wu, Some stability criteria of stochastic functional differential equations with infinite delay, J. Appl. Math. Stoch. Anal., 2010.doi: 10.1155/2010/875908.

    [22]

    X. Mao, "Stability of Stochastic Differential Equations with Respect to Semimartingale,'' Wiley, New York, 1991.

    [23]

    X. Mao, Almost sure polynomial stability for a class of stochastic differential equations, Quart. J. Math. Oxford. Ser. (2), 43 (1992), 339-348.

    [24]

    X. Mao, "Exponential Stability of Stochastic Differential Equations,'' Dekker, New York, 1994.

    [25]

    X. Mao, Exponential stability in mean square of neutral stochastic differential-functional equations, System Control Lett., 26 (1995), 245-251.doi: 10.1016/0167-6911(95)00018-5.

    [26]

    X. Mao, Razumikhin-type theorems on exponential stability of neutral stochastic functional-differential equations, SIAM J. Math. Anal., 28 (1997), 389-401.doi: 10.1137/S0036141095290835.

    [27]

    X. Mao, "Stochastic Differential Equations and Applications,'' Horwood, Chichester, 1997.

    [28]

    X. Mao, Stochastic versions of the LaSalle theorem, J. Differential Equations, 153 (1999), 175-195.doi: 10.1006/jdeq.1998.3552.

    [29]

    X. Mao, The LaSalle-type theorems for stochastic functional differential equations, Nonlinear Stud., 7 (2000), 307-328.

    [30]

    X. Mao, Attraction, stability and boundedness for stochastic differential delay equations, Nonlinear Anal., 47 (2001), 4795-4806.doi: 10.1016/S0362-546X(01)00591-0.

    [31]

    X. Mao, Some contributions to stochastic asymptotic stability and boundedness via multiple Lyapunov functions, J. Math. Anal. Appl., 260 (2001), 325-340.doi: 10.1006/jmaa.2001.7451.

    [32]

    X. Mao, A note on the LaSalle-type theorems for stochastic differential delay equations, J. Math. Anal. Appl., 268 (2002), 125-142.doi: 10.1006/jmaa.2001.7803.

    [33]

    X. Mao and M. J. Rassias, Khasminskii-type theorems for stochastic differential delay equations, Stoch. Anal. Appl., 23 (2005), 1045-1069.doi: 10.1080/07362990500118637.

    [34]

    X. Mao and M. Riedle, Mean square stability of stochastic Volterra integro-differential equations, System Control Lett., 55 (2006), 459-465.doi: 10.1016/j.sysconle.2005.09.009.

    [35]

    S.-E. A. Mohammed, "Stochastic Functional Differential Equations,'' Longman, Harlow/New York, 1986.

    [36]

    Y. Shen, Q. Luo and X. Mao, The improved LaSalle-type theorems for stochastic functional differential equations, J. Math. Anal. Appl., 318 (2006), 134-154.doi: 10.1016/j.jmaa.2005.05.026.

    [37]

    J. Randjelović and S. Janković, On the $p$th moment exponential stability criteria of neutral stochastic functional differential equations, J. Math. Anal. Appl., 326 (2007), 266-280.

    [38]

    Y. Ren and N. Xia, Remarks on the existence and uniqueness of the solutions to stochastic functional differential equations with infinite delay, J. Comput. Appl. Math., 220 (2008), 364-372.doi: 10.1016/j.cam.2007.08.022.

    [39]

    F. Wei and K. Wang, The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay, J. Math. Anal. Appl., 331 (2007), 516-531.doi: 10.1016/j.jmaa.2006.09.020.

    [40]

    F. Wu and Y. Xu, Stochastic Lotka-Volterra population dynamics with infinite delay, SIAM J. Appl. Math., 70 (2009), 641-657.doi: 10.1137/080719194.

    [41]

    F. Wu and Y. Hu, Stochastic Lotka-Volterra system with unbounded distributed delay, Discrete Contin. Dyn. Syst. Ser. B, 14 (2010), 275-288.doi: 10.3934/dcdsb.2010.14.275.

    [42]

    F. Wu, S. Hu and C. Huang, Robustness of general decay stability of nonlinear neutral stochastic functional differential equations with infinite delay, System Control Lett., 59 (2010), 195-202.doi: 10.1016/j.sysconle.2010.01.004.

    [43]

    S. Zhou, Z. Wang and D. Feng, Stochastic functional differential equations with infinite delay, J. Math. Anal. Appl., 357 (2009), 416-426.doi: 10.1016/j.jmaa.2009.04.015.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(188) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return